Results 1 to 3 of 3
viagra etc.
  1. #1
    niknik54 is offline New Member
    Join Date
    Aug 2004
    Location
    .
    Posts
    2

    Default viagra etc.

    Hello...i have tried the big three....viagra, levitra and now cialis. all have been effective....one major symptom that i get which is a very stuffed up head. this is not a fun result when trying to be romantic.
    any suggestions....the cialis is a little better than the other two. anything i can do to counteract this symptom without giving myself other problems?
    thanks..

  2. #2
    PJAYONER is offline New Member
    Join Date
    Aug 2004
    Location
    .
    Posts
    4

    Default

    frist off how mant mg are you taking try useing as little as possable for me i get the 100mg and cut them in half but when i wake up in the morning my head is so stuffed and hurting and i feel hungover but if i use a little less then half it still works but not so bad a hang over also so it is not recamended but take a sudafed not a great idea because the sudafed makes your hurt speed up but it willclear the head
    but can give you a heart attack lol

  3. #3
    kellrx is offline Member
    Join Date
    Apr 2004
    Location
    .
    Posts
    75

    Default

    What these types of pills are doing is redirecting the bloodflow from other parts of your body to the place you need it during intercourse. Unfortunately those other parts of your body try to compensate for the lack of blood flow by expanding the blood vessels, like in your sinuses causing stuffiness. Cutting the dose down might decrease the nasal stuffiness, but probably not completely.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22